# SDR COMA0460050

- Difficulty date: January 12, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N962CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7123
- Aircraft time: 19,491 hours, 17,508 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Monitor
- Condition: Malfunctioned
- Location: Rt Eng Vibration
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 5701 RIGHT ENGINE VIBRATION INDICATION DURING T/O.  COULD NOT DUPLICATE.  RESET VIBRATION MONITOR, RUN CHECKS WERE NORMAL.
